MathSciNet Relay Station
MathSciNet bibliographic data
MR1827367 76N99 (35B35 35L65 35M20 35Q35)
Li, Jiequan; Yang, Hanchun Delta-shocks as limits of vanishing viscosity for multidimensional zero-pressure gas dynamics. Quart. Appl. Math. 59 (2001), no. 2, 315–342.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement